Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Theory of Play and Integral Equations with Skew Symmetric Kernels

Emile Borel
Econometrica
Vol. 21, No. 1 (Jan., 1953), pp. 97-100
Published by: The Econometric Society
DOI: 10.2307/1906946
Stable URL: http://www.jstor.org/stable/1906946
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Theory of Play and Integral Equations with Skew Symmetric Kernels
Preview not available

Page Thumbnails

  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100